# SDR FDEA201406021272

- Difficulty date: June 2, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,513 hours, 34,458 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1231503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING POSSIBLE  SKIN CRACKED NR 10 TRACK CUT OUT LWR SURFACE.  PERFORMED HFEC TO VERIFY SUSPECTED CRACK.  FOUND  POSITIVE INDICATION IAW NTM 23-30-00 PART 6.  INSTALLED REPAIR DOUBLER AND FILLER IAW EA 8-5710-T0308676.
